# SDR HALA2018031600108

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,539 hours, 10,853 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 87040786
- Condition: Failed
- Location: Left
- Part time: 25,318 hours, 4,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILED IN FLT.  PERFORMED FIM 34-61, FAULT TREE 857.  NO FAULTS AT THIS TIME.  AS A PRECAUTION,  REMOVED AND REPLACED THE LEFT FMC IAW AMM 34-61-01.  ALL APPLICABLE CROSS LOADS COMPLIED WITH. OK FOR SERVICE. AIRCRAFT DIVERTED TO THE CLOSEST AIRPORT, WHERE AN UNEVENTFUL LANDING WAS MADE.
